Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On representation and regularity of continuous parameter multivalued martingales

Authors: Dong Wenlong and Wang Zhenpeng
Journal: Proc. Amer. Math. Soc. 126 (1998), 1799-1810
MSC (1991): Primary 60D05, 60G25, 60G35, 60G48
MathSciNet review: 1485468
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study multivalued martingales in continuous time. First we show that every multivalued martingale in continuous time can be represented as the closure of a sequence of martingale selections. Then we prove two results concerning the cadlag modifications of continuous time multivalued martingales, in Kuratowski-Mosco convergence and in convergence in the Hausdorff metric respectively.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60D05, 60G25, 60G35, 60G48

Retrieve articles in all journals with MSC (1991): 60D05, 60G25, 60G35, 60G48

Additional Information

Dong Wenlong
Affiliation: Department of Mathematics, University of Southern California, Los Angeles, California 90089

Wang Zhenpeng
Affiliation: Department of Mathematical Statistics, East China Normal University, Shanghai 200062, People’s Republic of China

Keywords: Cadlag modification, continuous parameter multivalued martingales, Kuratowski-Mosco convergence, martingale selections, right-closed martingales
Received by editor(s): May 4, 1995
Received by editor(s) in revised form: May 12, 1996
Communicated by: Richard T. Durrett
Article copyright: © Copyright 1998 American Mathematical Society